# SDR CALA2014090392051

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 82,163 hours, 9,561 cycles
- Engine: Pwa PW4056
- Engine time: 3,200 hours, 26,038 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NUMBER 1 ENG OIL TEMP AT TAKEOFF WAS 177 DEGREES & READING 28 QTS.  MAINTAINED CLIMB UP TO 4000 FT.  NR 1 ENG POWER WAS REDUCED & TEMP WENT TO 180 DEGREES & FLIGHT CREW SHUTDOWN ENG.  REPLACED SCAVENGE PUMP IAW AMM 79-21-04-401, OIL TEMP THERMOCOUPLE IAW AMM79-34-01-401 & NR 3 SCAVENGE FLEX TUBE.  ACCOMPLISHED HIGH POWER ENG RUN & REPORTED FINDINGS.
